IEEE - Institute of Electrical and Electronics Engineers, Inc. - Asymptotic effective cutoff condition in single-mode optical fibers

Author(s): G. Cancellieri ; A. Orfei
Sponsor(s): IEEE Lasers and Electro-Optics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1987
Volume: 5
Page(s): 199 - 205
ISSN (Paper): 0733-8724
ISSN (Online): 1558-2213
DOI: 10.1109/JLT.1987.1075487
Regular:

Recently some experimental investigations have shown that the effective cutoff wavelength of the LP11mode in a single-mode optical fiber decreases with increased distance from the optical source.... View More

Advertisement